Gabapentin is working like a miracle for me. I'm on 600 in the morning and afternoon and 900 at night. I've been on it for about a month. Will the severe dizziness I am experiencing go away with time as my body gets used to it? I hope so because it is a great drug. I am on pain med and muscle relaxants and my doc lowered my dose to 300 3xday. My dizziness subsided but my severe anxiety and dread/fear came back as well as my nausea. Im hoping once I get off these other drugs after having procedures done to my back, that the dizziness will get better. I know these other drugs just complicate things but I do know after going down to a lower dose that my dizziness issue got better, but I had to go back up,as the anxiety was unbearable. Dizziness is back but anxiety going away again. Thanks for your help.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2013 • 11 answers
Posted 11 Jul 2013 • 6 answers
Has anyone taken gabapentin for the first time, 300 mg at bedtime and had side effects of dizziness?
Posted 2 Oct 2015 • 2 answers
Posted 28 Jan 2016 • 1 answer
Posted 18 Jul 2017 • 0 answers